# SDR UALA2010112904372

- Difficulty date: November 25, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 54,135 hours, 19,916 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Transposed
- Location: Warning Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SMOKING SIGN BURNED OUT OVER AFT FLT ATTENDANT JUMP SEAT.  RELAMPED, NO HELP. FOUND WIRES TO TERMINALS 2 AND 3 TRANSPOSED.  SWAPPED WIRES AND LIGHT CHECKS GOOD IN PROPER SEQUENCE.
